Article citationsMore >>

Zimmerman HJ. Drug-induced liver disease. Clin Liver Dis 2000; 4: 73.

has been cited by the following article:

Article

Drug Induced Liver Injury due to Hydralazine: A Case Report and Review of Literature

1Internal Medicine, SUNY Downstate Medical Center, Brooklyn, United States

2Department of Pathology, SUNY Downstate Medical Center, Brooklyn, United States


American Journal of Medical Case Reports. 2020, Vol. 8 No. 5, 115-118
DOI: 10.12691/ajmcr-8-5-2
Copyright © 2020 Science and Education Publishing

Cite this paper:
Evan Botti MD, Michelle Likhtshteyn MD, Ghulam Ilyas MD, Evan Marzouk, Kakin R. Iong MD. Drug Induced Liver Injury due to Hydralazine: A Case Report and Review of Literature. American Journal of Medical Case Reports. 2020; 8(5):115-118. doi: 10.12691/ajmcr-8-5-2.

Correspondence to: Michelle  Likhtshteyn MD, Internal Medicine, SUNY Downstate Medical Center, Brooklyn, United States. Email: michelle.likhtshteyn@downstate.edu

Abstract

Drug Induced Liver Injury (DILI)accounts for around 11% of all Acute Liver Failure (ALF)cases and are usually associated with over the counter supplements [1]. Hepatotoxicity due to Hydralazine is not commonly reported [2]. Often times DILI may have variable presentations and latency times, making diagnosis difficult. Here we present a 70-year-oldfemale with multiple medical problems who presented to the hospital with jaundice and abdominal pain and concluded to have hydralazine induced liver injury.

Keywords